# SDR IPXA09855503

- Difficulty date: February 5, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9753768
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-20, REPAIR RT CUSP TEE P/N 9753768-10, FS 1121.5-TO 1140 AT L21R, SUPPORTING DATA FOR REPAIR WAS UNAVAILABLE.  ACCOMPLISHED REPAIR PER TIMCO REO-G12733 REV C AND UPS EO DC8-5330-33 085A.
